# SDR AALA201605099003

- Difficulty date: April 12, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 21,155 hours, 8,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON SEAT RAIL AT FRAME 66 & LBL 28.  REPLACED SEAT RAIL IAW SRM 53-44-11 & SRM 53-41-15-001.
